Question :

Is Depression a side effect of Pramiracetam?

Dear Ask The Doctor:
Hello. I have been using pramiracetam aka "pramistar" for four months now. but now feels like something went wrong. I noticed that last 3-4 weeks I feel very depressed for no reason. I feel lasy, tired, cant force my self to study, sleep became very bad...can these things be related to pramiracetam?


Answer :

Dear Patient: 
Pramiracetam is a dietary supplement derived from piracetam. Piracetam acts on the central nervous system. It is thought to protect the part of the brain called the cerebral cortex against a lack of oxygen. The cerebral cortex is responsible for our thoughts and actions and plays a role in movement, reasoning, perception and recognition. Along with its useful effect piracetam can cause drowsiness, restlessness, nervousness and increased weight gain. Speak with your doctor or pharmacist if any of the following side-effects continue or become troublesome.


Questions related to Depression

Need help to focus, and get energy back

Recently all my body and mind wants to do is sleep. I have lost most motivation. Before I could wake up early in th...

Depression, Bipolar?

My mother (in the last 3-4 years) has changed into a completely different person. We use to be close, but now all she...

Depression and thyroid

Hi, I am a 25 years old girl and I have been strugling with depression since I was 15/16. I can`t remember precisely,...

600mg of Wellbutrin SR vs XL. Is taking 300mg o...

I suffer very severe depression, and the pharmacies in my area are currently out of bupropion hydrochloride (Wellbutr...

delusions, and suicide attempt, depression

my freind has been hearing voices and believes he is possessed. he has been extremely depressed and had a suicide att...

prozac acid

My daughter takes 40ml of prozac daily. Today about an hour after she took it she burped it up in power form. Making ...

Feeling sick and dizzy with headaches

I have been feeling sick and dizzy and headaches plus my bones hurts it happens every four to five days

How can I stop my daydreaming.

My depression has led to my daydreaming. It became serious a couple months ago when I noticed I had become suicidal. ...

Sir my brother suffering from depression from l...

Sir my brother suffering from depression from last five month with psychiatrists in Anand, Gujarat, India. but nothin...

Globus pharyngitis

My son has Globus Pharyngis. Is there a cure?

Do I have depression? anxiety?

Do I have depression? anxiety? Over the past couple of months I've been having suicidal thoughts, I'm hardly eatin...

Love and depression exam fear

Hi sir I am in deeply in love and i am studying mbbs. Part1 final year I feeling depressed because eh girl who I love...

Supplements that could help with depression.

Are there any supplements that are known to help with depression?

Starting wellbutrin

Is it ok to take klonopin to reduce the side effects of starting wellbutrin

Depression for last 5 years and on medication

I am 35 years old and in depression for last 5-6 years. Could not sleep for years in that phase. Tried all medication...

Can propranolol cause depression ?

i have been taking propranolol for 5 weeks for ectopic heartbeats its only a small dose 1mg twice daily i think it ha...

severe depression

i read information in religion aspects but since i know this new information and i feel severe depression and stress ...

Depression after breaking up with girlfriend

For the past week I haven't been able to eat, sleep, feel happy, and I have had thoughts of suicide. I had an attack ...

Treating with same ssri?

Is it advised to treat multiple patients from the same family with the same ssri? If it works for one is there any cr...

I am depressed

I'm 16 and I feel like iv made a mess of my life I think I'm depressed iv moved out of my mums because she's bipolar ...

What is the cause of my congnitive impairment, ...

I haven't been feeling myself at all for about eight months. I have lost a lot of my memory, have a hard time retaini...

Unable to control stress

Hi, My name is Jaipal. I am basically form middle class family. I love to hard work and that's how i secured a rep...

hormonal effects on depression

I took a liver enyzme and hormone test. The lab that reported the results wrote some notes regarding the seemingly ba...

Wrong Medication?

I am on day 3 of Lexapro and experienced 2 panic attacks, nausea, heart palpitations and feeling very strange. Do I ...

Unanswered chest pains

Hello I am a 23 year old male and I have been experiencing abdominal pain every morning , everytime my stomach is em...


Post Your Thoughts


Patient Comments

Guest Says: Hi. I had the same problems from pramiracetam. I felt very terrible. It was some maniacal-depressive psychosis. I felt very anxious. I could not do anything. I couldn't focus my mind on anything. And about the studies. I thought it would help me with my studies but i could i felt such an anxiety and depression that i couldn't do anything.